Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 135, NWS Charleston, WV

July 6, 2016Boyd County, Kentucky; Cabell County, Wayne County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 6, 2016, 8:54 PM EDT for Boyd County, Kentucky; Cabell County, Wayne County, West Virginia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 8:54 PM EDT (00:54 UTC)
Expired
Jul 6, 2016, 9:30 PM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Boyd County, KY, Cabell County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 81 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 9:08 PM EDTTSTM WND DMG2 Sse Kenova, WVTREE DOWN ON RT 75 NEAR INTERSTATE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

606 
WUUS51 KRLX 070054
SVRRLX
KYC019-WVC011-099-070130-
/O.NEW.KRLX.SV.W.0135.160707T0054Z-160707T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
854 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOYD COUNTY IN NORTHEASTERN KENTUCKY...
  NORTHWESTERN WAYNE COUNTY IN WESTERN WEST VIRGINIA...
  WEST CENTRAL CABELL COUNTY IN CENTRAL WEST VIRGINIA...

* UNTIL 930 PM EDT

* AT 853 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  CANNONSBURG... MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGTON...WAYNE...BEECH FORK STATE PARK...CANNONSBURG...
  KENOVA...CATLETTSBURG...CEREDO...COALTON...DURBIN...BURNAUGH...
  CENTERVILLE...PRINCESS...LAVALETTE...LOCKWOOD AND MAVITY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 182 AND 191.
 INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3835 8278 3836 8277 3838 8278 3840 8259
      3840 8253 3843 8243 3825 8240 3825 8260
      3827 8262 3826 8270 3825 8272 3825 8279
TIME...MOT...LOC 0053Z 265DEG 27KT 3835 8270 

HAIL...1.00IN
WIND...70MPH
 
$$

25
1 follow-up statement
848 
WWUS51 KRLX 070112
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
912 PM EDT WED JUL 6 2016

KYC019-070121-
/O.CAN.KRLX.SV.W.0135.000000T0000Z-160707T0130Z/
BOYD KY-
912 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR BOYD COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3840 8259 3840 8253 3843 8243 3825 8240
      3825 8258 3826 8257 3830 8258 3832 8257
      3835 8260 3838 8259 3839 8260
TIME...MOT...LOC 0111Z 265DEG 27KT 3836 8252 

$$

WVC011-099-070130-
/O.CON.KRLX.SV.W.0135.000000T0000Z-160707T0130Z/
WAYNE WV-CABELL WV-
912 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN WAYNE AND WEST CENTRAL CABELL COUNTIES...

AT 911 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CEREDO...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...WAYNE...BEECH FORK STATE PARK...KENOVA...CEREDO...
CENTERVILLE AND LAVALETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3840 8259 3840 8253 3843 8243 3825 8240
      3825 8258 3826 8257 3830 8258 3832 8257
      3835 8260 3838 8259 3839 8260
TIME...MOT...LOC 0111Z 265DEG 27KT 3836 8252 

HAIL...0.75IN
WIND...70MPH
 
$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 7:38 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 6, 7:38 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
738 PM EDT WED JUL 6 2016

.SYNOPSIS...
Very warm/muggy air remains in place. Disturbances Tonight and
Thursday. Cold front shakes up the pattern Friday night. High
pressure passes by to the north on Sunday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
530 pm update...tweaked wind and sky grids based on current
observations. Line of convection across southeast Ohio has been
showing signs of weakening...with mainly just a brief heavy
downpour and wind gusts in the teens to lower 20 kt range. Bulk of
this convection should die down over the next few hours...but will
still have lingering showers/isold thunder across the north
through evening as shortwave skirts across the north.

Previous discussion follows...
In the very warm and humid air mass, scattered afternoon
convection was developing western portions of the forcast area,
out ahead of an arcing line of strong to severe storms
approaching from the west. While showing signs of weakening a
bit, in the afternoon heating, the line is not likely to fall
apart through the remainder of the afternoon, so have reflected
this with line of likely pops moving into western flank of
forecast area, before pops lower this evening as the activity
continues east into the forecast area tonight. Given upper
forcing, high PW values and associated instability, at least some
semblance of this convective feature is likely remain intact
through much of the overnight.

Thursday morning will be another warm and muggy one with stratus
and fog in the wake of the night time convection. Convection is
likely to refire in the afternoon heating Thursday, but upper
level ridging and some mid level dry air may limit coverage and
duration.

Temperatures and dew points on track in this warm and muggy
pattern as previous forecast and guidance have been handing this
time range well outside mesoscale convective effects.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Warm and humid weather continues to start the short term, with
scattered showers and thunderstorms Friday. A cold front approaches
late Friday, crossing Friday night. Have high chance and likely POPs
with this. There is decent shear and instability, although they may
be slightly offset from each other. Storms will be incoming from the
west at a good time diurnally, so best chance of strong to severe
storms looks to be in the Ohio River Valley. With current timing,
anticipate convection strength would be waning as the storms
continue east through the I-77 and I-79 corridors. Precipitable
water along and ahead of the front are fairly steady around 2 inches
providing heavy rain potential. HWO adequately covers storm and
water threat so no changes planned there.

Secondary surface front and upper level trough sink in behind the
cold front...so lingered some slight chance to chance POPs across
the north through Saturday. This will taper off Saturday night.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Main change over previous forecast was to lower POPs early next
week. ECMWF is now taking the cold front from the short term farther
south so have mainly dry forecast Sunday and Monday. Moisture begins
to increase again through midweek with POPs gradually increasing --
maxing out each afternoon and waning during the overnights.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SCT showers and thunderstorms continue across the area this
evening...as upper disturbances trigger convection in the warm
unstable airmass. Expect brief heavy downpours...small hail...and
gusty winds in vicinity of storms...along with brief mvfr/ifr
restrictions. Most of this convection should die down after
06-09Z...but expecting widespread mvfr/ifr fog and stratus to
develop...lasting through 13-15Z...when partial clearing/lifting
to VFR is expected. Convection will refire again on
Thursday...particularly after 16Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Coverage and continuation of convection
through 12Z Thursday in question. Development of fog or stratus
tonight and restrictions may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            THU 07/07/16
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    M    M    M    M    M    L    L    L    L
HTS CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    M    M    L    L    L    L    L    L    L    L
EKN CONSISTENCY  H    M    M    M    M    L    L    L    L    L    L    L
PKB CONSISTENCY  H    H    H    L    H    H    M    M    L    L    L    L
CKB CONSISTENCY  H    H    H    H    M    M    L    L    L    L    L    L

AFTER 00Z FRIDAY...
IFR possible in showers/storms Thursday night, and then again
late Friday and friday night. IFR in stratus and fog possible late
overnight Friday night into Saturday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/MZ
NEAR TERM...TRM/SL
SHORT TERM...MZ
LONG TERM...MZ/99
AVIATION...sl
Hazardous weather outlook, Jul 6, 4:45 AM EDT, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
445 AM EDT WED JUL 6 2016

KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005>007-013>015-
024>026-033>036-070845-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-
LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
445 AM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN
WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

IN THE MUGGY AIR...LOCAL DOWNPOURS ARE POSSIBLE LATE THIS
AFTERNOON AND TONIGHT. IF THE THREAT OF HEAVY RAIN INCREASES...
A FLASH FLOOD WATCH MAY BE POSTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

IN THE MUGGY AIR...DOWNPOURS ARE AGAIN POSSIBLE THURSDAY INTO
FRIDAY NIGHT. IF THE THREAT OF HEAVY RAIN INCREASES...A FLASH
FLOOD WATCH MAY BE POSTED.

SEVERE THUNDERSTORMS COULD FORM FRIDAY AFTERNOON AND FRIDAY
EVENING...WITH DAMAGING WIND GUSTS THE MAIN HAZARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-085-WVZ008>011-016>020-027>032-037>040-046-047-
070845-
PERRY-MORGAN-ATHENS-WASHINGTON-MEIGS-JACKSON WV-WOOD-PLEASANTS-TYLER-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
445 AM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

IN THE MUGGY AIR...DOWNPOURS ARE POSSIBLE THURSDAY INTO FRIDAY
NIGHT. IF THE THREAT OF HEAVY RAIN INCREASES... A FLASH FLOOD
WATCH MAY BE POSTED.

SEVERE THUNDERSTORMS COULD FORM FRIDAY AFTERNOON AND FRIDAY
EVENING...WITH DAMAGING WIND GUSTS THE MAIN HAZARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

In the hours before

Local storm report, Jul 6, 8:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
832 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     APPLE GROVE             38.89N  81.87W
07/06/2016                   MEIGS              OH   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS RT 2

&&

EVENT NUMBER RLX1601194

MEC
Local storm report, Jul 6, 8:34 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
834 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             1 N GRAYSON             38.33N  82.94W
07/06/2016  E0.50 INCH       CARTER             KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 0.5 INCH HAIL.

&&

EVENT NUMBER RLX1601195

SL
Local storm report, Jul 6, 8:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
844 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             4 W GRAYSON             38.33N  83.01W
07/06/2016  E0.70 INCH       CARTER             KY   PUBLIC

            LITTLE WIND... MOSTLY PEA-SIZED HAIL BUT SOME
            DIME-SIZED MIXED IN

&&

EVENT NUMBER RLX1601196

MEC
Local storm report, Jul 6, 8:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
845 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     APPLE GROVE             38.67N  82.17W
07/06/2016                   MASON              WV   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS RT 2

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER RLX1601194

MEC
Special weather statement, Jul 6, 8:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
846 PM EDT WED JUL 6 2016

KYZ105-WVZ005-070115-
LAWRENCE-WAYNE-
846 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAWRENCE AND WEST
CENTRAL WAYNE COUNTIES...

AT 845 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR YATESVILLE
LAKE STATE PARK...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISA...YATESVILLE LAKE STATE PARK...FORT GAY...CENTERVILLE...
BUCHANAN...FALLSBURG...HOUCKVILLE AND GENOA.

LAT...LON 3811 8290 3812 8289 3813 8290 3820 8284
      3821 8282 3824 8281 3824 8274 3826 8270
      3827 8262 3825 8260 3825 8246 3803 8244
      3807 8294 3808 8294
TIME...MOT...LOC 0045Z 269DEG 27KT 3818 8273

25
Special weather statement, Jul 6, 8:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
850 PM EDT WED JUL 6 2016

OHZ086-WVZ006-007-014-070115-
GALLIA-MASON-CABELL-PUTNAM-
850 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GALLIA...
NORTHWESTERN PUTNAM AND SOUTHWESTERN MASON COUNTIES...

AT 849 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
GALLIPOLIS...MOVING EAST AT 30 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...CROWN CITY...FRAZIERS BOTTOM...GREEN BOTTOM...
ASHTON AND GRIMMS LANDING.

LAT...LON 3872 8227 3869 8194 3848 8201 3855 8229
      3858 8229 3858 8232 3859 8232
TIME...MOT...LOC 0049Z 282DEG 27KT 3863 8225

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:13 PM EDTSpecial Weather StatementRLXCarter32 min
Jul 6, 8:22 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter38 min
Jul 6, 8:46 PM EDTSpecial Weather StatementRLXLawrence29 min
Jul 6, 8:00 PM EDTSevere Thunderstorm WarningRLXMason30 min
Jul 6, 8:50 PM EDTSpecial Weather StatementRLXMason25 min
Jul 6, 9:15 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne45 min
Jul 6, 10:28 PM EDTFlash Flood WarningRLXLewis, Randolph, Upshur3 hr
Jul 7, 12:18 AM EDTSpecial Weather StatementRLXUpshur87 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.